# SDR DALA2025080105787

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 60,482 hours, 31,743 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Cracked
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BOTH GALLEY RETAINING BLOCKS ON COMPARTMENT OF 510M ON UPPER BLOCKS.  REMOVED AND REPLACED RETAINING BLOCKS REF CMM PMC 68353751021-4050G-00001-01.
